Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 225, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 29, 2016, 10:06 PM MDT for Weld County, Colorado. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2016, 10:06 PM MDT (04:06 UTC)
- Expired
- Jul 29, 2016, 10:45 PM MDT
- In force
- 39 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Weld County, CO
The radar
The Cheyenne radar (KCYS), 70 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 10:10 PM MDT | HAIL 1.75 | 1 Nw Ault, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 2718 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
230 WUUS55 KBOU 300406 SVRBOU COC123-300445- /O.NEW.KBOU.SV.W.0225.160730T0406Z-160730T0445Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 1006 PM MDT FRI JUL 29 2016 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL WELD COUNTY IN NORTHEASTERN COLORADO... * UNTIL 1045 PM MDT * AT 1005 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER AULT...OR 11 MILES NORTH OF GREELEY...MOVING SOUTHEAST AT 20 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED JUST EAST OF GILL AND WAS ALSO MOVING SOUTHEAST AT 20 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... NORTHEASTERN GREELEY...EATON...SEVERANCE...AULT...KERSEY... PIERCE...PURCELL...GILL...BARNESVILLE...LUCERNE AND GALETON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4056 10489 4077 10470 4054 10424 4027 10443 TIME...MOT...LOC 0405Z 302DEG 17KT 4059 10470 HAIL...1.25IN WIND...<50MPH $$ RPK
2 follow-up statements
437 WWUS55 KBOU 300426 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1026 PM MDT FRI JUL 29 2016 COC123-300445- /O.CON.KBOU.SV.W.0225.000000T0000Z-160730T0445Z/ WELD CO- 1026 PM MDT FRI JUL 29 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT FOR WEST CENTRAL WELD COUNTY... AT 1025 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GALETON...OR 11 MILES NORTHEAST OF GREELEY...MOVING SOUTHEAST AT 20 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED AST OF GILL AND WAS MOVING SOUTHEAST AT 20 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... NORTHEASTERN GREELEY...EATON...SEVERANCE...AULT...KERSEY...PIERCE... PURCELL...GILL...BARNESVILLE...LUCERNE AND GALETON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4056 10489 4077 10470 4054 10424 4027 10443 TIME...MOT...LOC 0425Z 302DEG 17KT 4054 10459 HAIL...1.25IN WIND...<50MPH $$ RPK
155
WWUS55 KBOU 300440
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1040 PM MDT FRI JUL 29 2016
COC123-300450-
/O.EXP.KBOU.SV.W.0225.000000T0000Z-160730T0445Z/
WELD CO-
1040 PM MDT FRI JUL 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WELD COUNTY WILL
EXPIRE AT 1045 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4056 10489 4077 10470 4054 10424 4027 10443
TIME...MOT...LOC 0439Z 302DEG 17KT 4054 10459
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 8:10 PM MDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 29, 8:10 PM MDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 810 PM MDT FRI JUL 29 2016 .UPDATE... Issued at 806 PM MDT Fri Jul 29 2016 Long lived Supercell was tracking across srn Weld County. Hi res data indicates this storm may continue for 2 to 3 more hours. There is still alot of instabtility across the area so we shall see if more storms eventually dvlp like latest HRRR shows. With favorable shear svr potential may continue well past 10 pm. && .SHORT TERM...(This evening through Saturday) Issued at 303 PM MDT Fri Jul 29 2016 Dewpoints have remained high across the plains and temperatures have slowly warmed however storms so far that have attempted to move off the higher terrain of Larimer and Boulder Counties and the Cheyenne Ridge have weakened and died when they hit the plains. An experimental sounding launched at 21z by the CSU Atmos Dept still shows a well defined stable layer just below 700 mb so this agrees with the storm trend so far. Storms have increased recently north of CYS and across western NE ahead of a weak upper level shortwave seen in the water vapor imagery. Meanwhile at the surface there is a Denver Cyclone in place and while the associated convergence zone does not look that strong there is some gathering of towering cumulus near and south of DIA so potentially this could still be an initiation area for storms. But still looks like we will never overcome the convective inhibition on the plains so will need to rely on storms moving into the area. The NCEP HRRRs remain fairly consistent with bringing storms off the Cheyenne Ridge southward across the eastern plains this evening with a trend to be a little later in doing this so have so upscale growth and storms after midnight. Meanwhile the 18z 4km NAM still kills any storms moving off the Cheyenne Ridge with nothing on the plains this evening. We are seeing a collection of strong storms just north and nw of CYS right now and maybe these will be the ones that make it south over the next few hours. Given the moisture and shear should the storms survive there certainly is the chance they could be severe and supercellular with large hail and strong winds the main threat...but it remains a tricky forecast for sure. Tomorrow all models are drier even though dewpoints do remain fairly high. Moisture though should be shallower and the cap will be strong, but temperatures will be higher still than today so kept a minimal chance of late day storms in most areas. .LONG TERM...(Saturday night through Friday) Issued at 303 PM MDT Fri Jul 29 2016 Broad upper level ridge extending eastward from srn California to the lower Mississippi River valley is forecast to meander back and forth during the extending period of the forecast. Shifts in the ridge will allow northward intrusions of subtropical moisture up over the Four corners region starting late on Sunday. Models show a steady rise in deep layer PW/specific humidity values prior to the passage of a mid-level shortwave trough forecast to propagate slowly across Colorado Sunday afternoon/evening. Moisture peaks over the forecast area that evening and with light transport winds...potential exits for isolated/widely scattered storms capable of rainfall amounts of quarter to half inch in under 30 minutes. Hail also possible...mainly on the plains during the evening hours...although the threat over severe hail appears low. Shortwave is progged to move east of the CWA on Monday taking with it the plume of monsoonal subtropical moisture. But lingering low level moisture and solar heating should have little trouble generating isolated to widely scattered t-storms over and near the Front Range mtns by late afternoon. By evening could see a few storms drift out over the plains with light swly flow aloft where most if not all of this convection should dissipate by midnight. For the remainder of the week...models show the upper ridge centered over the southern Great Plains where it strengthen and amplifies northward over the upper Midwest. In doing so...south-southwesterly monsoonal flow re-establishes over the Desert Southwest which then drives another well organized plume of subtropical moisture up over Colorado. By Thursday PW values surge well over an inch over western Colorado. Models also show a weak disturbance embedded in this flow providing additional lift and instability for a good chance of the showers and t-storms over the western valleys and high country areas of Colorado. It's probably not until evening when the northeast plains may join in on the storm activity with the arrival of a fairly strong cold front and the development of a moist upslope flow. GFS is cranking out pretty high qpf values along the Front range and over the Palmer Divide for the evening. Certainly too early to have much confidence in this forecast...but something to watch develop in future model runs. Friday could be just as active should moisture linger and upslope flow continue. Otherwise Friday looks cooler with plains temperatures possibly as much as 8-10 degs F below average for the date. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 806 PM MDT Fri Jul 29 2016 Outflow fm srn Weld storm may switch winds to a more NNE direction for an hour or so. Could see a few storms dvlp behind this bndry during the next 1 to 2 hours. && .BOU Watches/Warnings/Advisories... None. && UPDATE...RPK SHORT TERM...Szoke LONG TERM...Baker AVIATION...RPK
Hazardous weather outlook, Jul 29, 10:55 AM MDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1055 AM MDT FRI JUL 29 2016 COZ030>051-300500- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1055 AM MDT FRI JUL 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON OVER HIGHER TERRAIN AND THESE MAY MOVE ACROSS THE PLAINS INTO THIS EVENING. SOME OF THE STORMS ON THE PLAINS WILL LIKELY BE SEVERE. THE PRIMARY THREAT AGAIN TODAY IS VERY LARGE HAIL...WITH UP TO BASEBALL SIZE HAIL POSSIBLE WITH THE STRONGEST STORMS. DAMAGING WIND GUSTS UP TO 80 MPH AND AN ISOLATED TORNADO OR TWO ARE ALSO POSSIBLE. THE AIRMASS REMAINS QUITE UNSTABLE WITH SUFFICIENT WIND SHEAR FOR STRONG TO SEVERE THUNDERSTORMS. THE THREAT WILL BE GREATEST IN THE LATE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY WILL BE A DRIER DAY WITH JUST A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS MAINLY OVER THE MOUNTAINS. A RETURN TO A MOIST SOUTHERLY FLOW TOGETHER WITH THE PASSAGE OF A SLOW MOVING UPPER LEVEL TROUGH WILL INCREASE THE CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA ON SUNDAY AND MONDAY. SLOW MOVING LATE DAY STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. STORM CHANCES SHOULD THEN DIMINISH TUESDAY AND BEYOND WITH ONLY A SLIGHT CHANCE OF AFTERNOON AND EVENING STORMS MAINLY OVER THE HIGH COUNTRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM. SZOKE/BAKER
In the hours before
Local storm report, Jul 29, 8:33 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
833 PM MDT FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL NW PIERCE 40.63N 104.75W
07/29/2016 M1.50 INCH WELD CO COCORAHS
0735 PM HAIL 2 ESE MILTON RESERVOIR 40.23N 104.60W
07/29/2016 M2.50 INCH WELD CO TRAINED SPOTTER
0726 PM HAIL 2 NE MILTON RESERVOIR 40.26N 104.60W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0725 PM HAIL 1 E GREELEY 40.42N 104.72W
07/29/2016 M1.00 INCH WELD CO TRAINED SPOTTER
0720 PM TSTM WND DMG GREELEY 40.42N 104.74W
07/29/2016 WELD CO NWS EMPLOYEE
LARGE TREE LIMB DOWN ON UNC GREELEY. POWER LINES DOWN IN
NE GREELEY.
0715 PM HAIL ENE EATON 40.53N 104.70W
07/29/2016 E2.50 INCH WELD CO TRAINED SPOTTER
DAMAGED CAR WINDOWS
0715 PM HAIL 2 ENE GREELEY 40.43N 104.72W
07/29/2016 M2.00 INCH WELD CO TRAINED SPOTTER
0713 PM HAIL 2 ENE GREELEY 40.43N 104.71W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
AT THE GREELEY AIRPORT
0705 PM HAIL 3 N GREELEY 40.46N 104.74W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0656 PM HAIL AULT 40.58N 104.73W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0655 PM HAIL EATON 40.52N 104.71W
07/29/2016 M1.50 INCH WELD CO TRAINED SPOTTER
0655 PM HAIL ENE EATON 40.53N 104.70W
07/29/2016 M1.25 INCH WELD CO TRAINED SPOTTER
0651 PM HAIL 2 NW NUNN 40.72N 104.81W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
SECOND ROUND OF GOLFBALL SIZED TONIGHT
0637 PM HAIL 4 E PIERCE 40.64N 104.68W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0628 PM HAIL 4 W CARR 40.90N 104.95W
07/29/2016 M1.00 INCH LARIMER CO TRAINED SPOTTER
0626 PM HAIL 2 NW NUNN 40.72N 104.81W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0535 PM HAIL S CARR 40.90N 104.87W
07/29/2016 M1.50 INCH WELD CO COCORAHS
0535 PM HAIL 7 SE CARR 40.83N 104.78W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0533 PM HAIL NATURAL FORT REST AREA 40.96N 104.92W
07/29/2016 M2.00 INCH WELD CO BROADCAST MEDIA
&&
NGUSACKSpecial weather statement, Jul 29, 8:39 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 839 PM MDT FRI JUL 29 2016 COZ040-043-300315- CENTRAL AND SOUTH WELD COUNTY CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 839 PM MDT FRI JUL 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WELD AND NORTHWESTERN ADAMS COUNTIES UNTIL 915 PM MDT... AT 839 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DACONO...OR 20 MILES NORTH OF DENVER...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHEASTERN THORNTON...NORTHERN COMMERCE CITY...BRIGHTON... FREDERICK...FORT LUPTON...LOCHBUIE...DACONO AND BARR LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTHEASTERN COLORADO. LAT...LON 3991 10494 4010 10495 4010 10469 3991 10467 TIME...MOT...LOC 0239Z 269DEG 16KT 4003 10491 RPK
Local storm report, Jul 29, 8:58 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
858 PM MDT FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 1 SSW FORT LUPTON 40.07N 104.81W
07/29/2016 M1.50 INCH WELD CO TRAINED SPOTTER
0735 PM HAIL NW PIERCE 40.63N 104.75W
07/29/2016 M1.50 INCH WELD CO COCORAHS
0735 PM HAIL 2 ESE MILTON RESERVOIR 40.23N 104.60W
07/29/2016 M2.50 INCH WELD CO TRAINED SPOTTER
0726 PM HAIL 2 NE MILTON RESERVOIR 40.26N 104.60W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0725 PM HAIL 1 E GREELEY 40.42N 104.72W
07/29/2016 M1.00 INCH WELD CO TRAINED SPOTTER
0720 PM TSTM WND DMG GREELEY 40.42N 104.74W
07/29/2016 WELD CO NWS EMPLOYEE
LARGE TREE LIMB DOWN ON UNC GREELEY. POWER LINES DOWN IN
NE GREELEY.
0715 PM HAIL 2 ENE GREELEY 40.43N 104.72W
07/29/2016 M2.00 INCH WELD CO TRAINED SPOTTER
0715 PM HAIL ENE EATON 40.53N 104.70W
07/29/2016 E2.50 INCH WELD CO TRAINED SPOTTER
DAMAGED CAR WINDOWS
0713 PM HAIL 2 ENE GREELEY 40.43N 104.71W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
AT THE GREELEY AIRPORT
0705 PM HAIL 3 N GREELEY 40.46N 104.74W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0656 PM HAIL AULT 40.58N 104.73W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0655 PM HAIL EATON 40.52N 104.71W
07/29/2016 M1.50 INCH WELD CO TRAINED SPOTTER
0655 PM HAIL ENE EATON 40.53N 104.70W
07/29/2016 M1.25 INCH WELD CO TRAINED SPOTTER
0651 PM HAIL 2 NW NUNN 40.72N 104.81W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
SECOND ROUND OF GOLFBALL SIZED TONIGHT
0637 PM HAIL 4 E PIERCE 40.64N 104.68W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0628 PM HAIL 4 W CARR 40.90N 104.95W
07/29/2016 M1.00 INCH LARIMER CO TRAINED SPOTTER
0626 PM HAIL 2 NW NUNN 40.72N 104.81W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0535 PM HAIL S CARR 40.90N 104.87W
07/29/2016 M1.50 INCH WELD CO COCORAHS
0535 PM HAIL 7 SE CARR 40.83N 104.78W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0533 PM HAIL NATURAL FORT REST AREA 40.96N 104.92W
07/29/2016 M2.00 INCH WELD CO BROADCAST MEDIA
&&
NGUSACKLocal storm report, Jul 29, 9:01 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
901 PM MDT FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 1 NE FORT LUPTON 40.10N 104.79W
07/29/2016 M2.00 INCH WELD CO TRAINED SPOTTER
0845 PM HAIL 1 SSW FORT LUPTON 40.07N 104.81W
07/29/2016 M1.50 INCH WELD CO TRAINED SPOTTER
0735 PM HAIL 2 ESE MILTON RESERVOIR 40.23N 104.60W
07/29/2016 M2.50 INCH WELD CO TRAINED SPOTTER
0735 PM HAIL NW PIERCE 40.63N 104.75W
07/29/2016 M1.50 INCH WELD CO COCORAHS
0726 PM HAIL 2 NE MILTON RESERVOIR 40.26N 104.60W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0725 PM HAIL 1 E GREELEY 40.42N 104.72W
07/29/2016 M1.00 INCH WELD CO TRAINED SPOTTER
0720 PM TSTM WND DMG GREELEY 40.42N 104.74W
07/29/2016 WELD CO NWS EMPLOYEE
LARGE TREE LIMB DOWN ON UNC GREELEY. POWER LINES DOWN IN
NE GREELEY.
0715 PM HAIL ENE EATON 40.53N 104.70W
07/29/2016 E2.50 INCH WELD CO TRAINED SPOTTER
DAMAGED CAR WINDOWS
0715 PM HAIL 2 ENE GREELEY 40.43N 104.72W
07/29/2016 M2.00 INCH WELD CO TRAINED SPOTTER
0713 PM HAIL 2 ENE GREELEY 40.43N 104.71W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
AT THE GREELEY AIRPORT
0705 PM HAIL 3 N GREELEY 40.46N 104.74W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0656 PM HAIL AULT 40.58N 104.73W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0655 PM HAIL EATON 40.52N 104.71W
07/29/2016 M1.50 INCH WELD CO TRAINED SPOTTER
0655 PM HAIL ENE EATON 40.53N 104.70W
07/29/2016 M1.25 INCH WELD CO TRAINED SPOTTER
0651 PM HAIL 2 NW NUNN 40.72N 104.81W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
SECOND ROUND OF GOLFBALL SIZED TONIGHT
0637 PM HAIL 4 E PIERCE 40.64N 104.68W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0628 PM HAIL 4 W CARR 40.90N 104.95W
07/29/2016 M1.00 INCH LARIMER CO TRAINED SPOTTER
0626 PM HAIL 2 NW NUNN 40.72N 104.81W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0535 PM HAIL S CARR 40.90N 104.87W
07/29/2016 M1.50 INCH WELD CO COCORAHS
0535 PM HAIL 7 SE CARR 40.83N 104.78W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0533 PM HAIL NATURAL FORT REST AREA 40.96N 104.92W
07/29/2016 M2.00 INCH WELD CO BROADCAST MEDIA
&&
NGUSACKLocal storm report, Jul 29, 9:40 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
940 PM MDT FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 1 NE FORT LUPTON 40.10N 104.79W
07/29/2016 M2.00 INCH WELD CO TRAINED SPOTTER
0845 PM HAIL 1 SSW FORT LUPTON 40.07N 104.81W
07/29/2016 M1.50 INCH WELD CO TRAINED SPOTTER
0735 PM HAIL 2 ESE MILTON RESERVOIR 40.23N 104.60W
07/29/2016 M2.50 INCH WELD CO TRAINED SPOTTER
0735 PM HAIL NW PIERCE 40.63N 104.75W
07/29/2016 M1.50 INCH WELD CO COCORAHS
0726 PM HAIL 2 NE MILTON RESERVOIR 40.26N 104.60W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0725 PM HAIL 1 E GREELEY 40.42N 104.72W
07/29/2016 M1.00 INCH WELD CO TRAINED SPOTTER
0720 PM TSTM WND DMG GREELEY 40.42N 104.74W
07/29/2016 WELD CO NWS EMPLOYEE
LARGE TREE LIMB DOWN ON UNC GREELEY. POWER LINES DOWN IN
NE GREELEY.
0715 PM HAIL ENE EATON 40.53N 104.70W
07/29/2016 E2.50 INCH WELD CO TRAINED SPOTTER
DAMAGED CAR WINDOWS
0715 PM HAIL 4 SE LUCERNE 40.44N 104.63W
07/29/2016 M2.00 INCH WELD CO TRAINED SPOTTER
0713 PM HAIL 4 SE LUCERNE 40.44N 104.63W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
AT THE GREELEY AIRPORT
0705 PM HAIL 3 N GREELEY 40.46N 104.74W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0656 PM HAIL AULT 40.58N 104.73W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0655 PM HAIL ENE EATON 40.53N 104.70W
07/29/2016 M1.25 INCH WELD CO TRAINED SPOTTER
0655 PM HAIL EATON 40.52N 104.71W
07/29/2016 M1.50 INCH WELD CO TRAINED SPOTTER
0651 PM HAIL 2 NW NUNN 40.72N 104.81W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
SECOND ROUND OF GOLFBALL SIZED TONIGHT
0637 PM HAIL 4 E PIERCE 40.64N 104.68W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0628 PM HAIL 4 W CARR 40.90N 104.95W
07/29/2016 M1.00 INCH LARIMER CO TRAINED SPOTTER
0626 PM HAIL 2 NW NUNN 40.72N 104.81W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0535 PM HAIL S CARR 40.90N 104.87W
07/29/2016 M1.50 INCH WELD CO COCORAHS
0535 PM HAIL 7 SE CARR 40.83N 104.78W
07/29/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0533 PM HAIL NATURAL FORT REST AREA 40.96N 104.92W
07/29/2016 M2.00 INCH WELD CO BROADCAST MEDIA
&&
CMGSpecial weather statement, Jul 29, 10:01 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1001 PM MDT FRI JUL 29 2016 COZ038-042-043-300430- CENTRAL AND SOUTH WELD COUNTY CO- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- NORTHEAST WELD COUNTY CO- 1001 PM MDT FRI JUL 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WELD COUNTY UNTIL 1030 PM MDT... AT 1000 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER EATON...OR 9 MILES NORTH OF GREELEY...MOVING SOUTHEAST AT 20 MPH. ANOTHER STRONG STORM WAS LOCATED JUST EAST OF GILL. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NORTHEASTERN GREELEY...EATON...SEVERANCE...AULT...KERSEY...PIERCE... PURCELL...GILL...BARNESVILLE...LUCERNE AND GALETON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4054 10423 4029 10443 4053 10487 4073 10469 TIME...MOT...LOC 0400Z 302DEG 18KT 4055 10472 RPK
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:14 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 31 min |
| Jul 29, 6:41 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 49 min |
| Jul 29, 7:18 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 57 min |
| Jul 29, 8:39 PM MDT | Special Weather Statement | BOU | Broomfield | 36 min |
| Jul 29, 8:44 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 31 min |
| Jul 29, 10:01 PM MDT | Special Weather Statement | BOU | Weld | 29 min |
| Jul 29, 11:11 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 49 min |
| Jul 30, 12:02 AM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 43 min |
| Jul 30, 3:48 PM MDT | Special Weather Statement | BOU | Weld | 42 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.